This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
In The Journal, April 20, is an account of an eruption caused by veronal which so exactly corresponds with that which I have recently observed that it seems well to corroborate the description, as drug eruptions are often the cause of much confusion in practice; and as far as I know this particular one has not been previously recorded.
—Mr. H., aged 67, had been under my care off and on for over ten years, with occasional attacks of eczema, principally about the face and arms. He is a wiry, fairly preserved man, though nervous, and having large business interests. I had not seen him for nine months; he had spent the summer in Europe, returning in September, and had been in good health all winter, excepting occasional indigestion. February 17 I was sent for to see him at his country home because of a sudden and very general
BULKLEY LD. VERONAL DERMATITIS, AND THE NEGLECT OF THE ANAMNESIS.. JAMA. 1907;XLVIII(22):1864-1865. doi:10.1001/jama.1907.25220480042004a